# SDR DHL2006760523

- Difficulty date: February 19, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR REAR SPAR HAS CRACK EXTENDING 0.125" FROM END OF SHEAR PLATE AT NR 4 HINGE BRACKET ELEV. STA 99.79   CORRECTIVE ACTION; REMOVED AND REPLACED RT ELEVATOR REAR SPAR IAW S/B 727-55-0089 REV 1     THIS REPAIR IS A CATEGORY A
